Regularity theorems for fractional powers of a linear elliptic operator

Takeshi Kotake; Mudumbai S. Narasimhan

Bulletin de la Société Mathématique de France (1962)

  • Volume: 90, page 449-471
  • ISSN: 0037-9484

How to cite


Kotake, Takeshi, and Narasimhan, Mudumbai S.. "Regularity theorems for fractional powers of a linear elliptic operator." Bulletin de la Société Mathématique de France 90 (1962): 449-471. <>.

author = {Kotake, Takeshi, Narasimhan, Mudumbai S.},
journal = {Bulletin de la Société Mathématique de France},
keywords = {partial differential equations},
language = {eng},
pages = {449-471},
publisher = {Société mathématique de France},
title = {Regularity theorems for fractional powers of a linear elliptic operator},
url = {},
volume = {90},
year = {1962},

AU - Kotake, Takeshi
AU - Narasimhan, Mudumbai S.
TI - Regularity theorems for fractional powers of a linear elliptic operator
JO - Bulletin de la Société Mathématique de France
PY - 1962
PB - Société mathématique de France
VL - 90
SP - 449
EP - 471
LA - eng
KW - partial differential equations
UR -
ER -


  1. [1] BERGENDAL (G.). — On spectral functions belonging to an elliptic differential operator with variable coefficients, Math. Scand., t. 5, 1957, p. 241-254. Zbl0080.30701MR20 #1830
  2. [2] BERGENDAL (G.). — Convergence and summability of eigenfunction expansions connected with elliptic differential operators, Medd. Lunds Univ. Mat. Sem., t. 15, 1959. Zbl0093.06901MR21 #4287
  3. [3] BOCHNER (S.). — Zeta functions and Green's functions for linear partial differential operators of elliptic type with constant coefficients, Annals of Math., Series 2, t. 57, 1953, p. 32-56. Zbl0050.08001MR14,986d
  4. [4] BROWDER (Felix E.). — The eigenfunction expansion theorem for the general self-adjoint singular elliptic partial differential operator, I : The analytic foundation, Proc. Nat. Acad. Sc. U. S. A., t. 40, 1954, p. 454-459. Zbl0055.34302
  5. [5] BROWDER (Felix E.). — Eigenfunction expansions for singular elliptic operators, II : The Hilbert space argument, parabolic equations on open manifolds, Proc. Nat. Acad. Sc. U. S. A., t. 40, 1954, p. 459-463. Zbl0055.34302MR16,134d
  6. [6] EIDELMAN (S. D.). — On fundamental solutions of parabolic systems [in russian], Mat. Sbornik, t. 38, (80), 1956, p. 51-92. Zbl0070.09305MR17,857a
  7. [7] FRIEDRICHS (K. O.). — On the differentiability of the solutions of the linear elliptic differential equations, Comm. pure and appl. Math., t. 6, 1953, p. 299-326. Zbl0051.32703MR15,430c
  8. [8] GÅRDING (L.). — On the asymptotic properties of the spectral function belonging to a self-adjoint semi-bounded extension of an elliptic differential operator, Kungl. Fysiogr. Sallsk. Lund Forh., t. 24, 1954, n° 21, p. 1-18. Zbl0058.08802MR17,158d
  9. [9] GÅRDING (L.). — Dirichlet's problem for linear elliptic partial differential equations, Math. Scand., t. 1, 1953, p. 55-72. Zbl0053.39101MR16,366a
  10. [10] KOTAKE (T.) and NARASIMHAN (M. S.). — Sur la régularité de certains noyaux associés à un opérateur elliptique, C. R. Acad. Sc. Paris, t. 252, 1961, p. 1549-1550. Zbl0097.30502MR23 #A3370
  11. [11] LIONS (J.-L.). — Lectures on elliptic partial differential equations. — Bombay, Tata Institute of fundamental Research, 1957. Zbl0253.35001
  12. [12] MINAKSHISUNDARAM (S.). — A generalization of Epstein zeta functions, Canadian J. Math., t. 1, 1947, p. 320-327. Zbl0034.05103MR11,357c
  13. [13] MORREY Jr (C. B.) and NIRENBERG (L). — On the analyticity of the solutions of linear elliptic systems of partial differential equations, Comm. pure and appl. Math., t. 10, 1957, p. 271-290. Zbl0082.09402MR19,654b
  14. [14] NELSON (Edward). — Analytic vectors, Annals of Math., t. 70, 1959, p. 572-615. Zbl0091.10704MR21 #5901
  15. [15] NIRENBERG (Louis). — Remarks on strongly elliptic partial differential equations, Comm. pure and appl. Math., t. 8, 1955, p. 648-674. Zbl0067.07602MR17,742d
  16. [16] RIESZ (F.) and NAGY (Béla, Sz). — Leçons d'analyse fonctionnelle, 3e éd. — Paris, Gauthier-Villars ; Budapest, Akademiai Kiodo, 1955. Zbl0064.35404
  17. [17] SCHWARTZ (Laurent). — Théorie des distributions, Tome 1, 2e éd. — Paris, Hermann, 1957 (Act. scient. et ind., 1091-1245 ; Publ. Inst. Math. Univ. Strasbourg, 9). Zbl0078.11003
  18. [18] SCHWARTZ (Laurent). — Théorie des distributions, Tome 2. — Paris, Hermann, 1951 (Act. scient. et ind., 1122 ; Publ. Inst. Math. Univ. Strasbourg, 10). Zbl0042.11405
  19. [19] SCHWARTZ (Laurent). — Théorie des noyaux, Proc. Intern. Congr. Math. [11, 1950. Cambridge (Mass.)] ; p. 220-230. — Providence, American mathematical Society, 1952. Zbl0048.35102
  20. [20] STONE (Marshall H.). — Linear transformations in Hilbert space and their applications to analysis. — New York, American mathematical Society, 1932 (American mathematical Society, Colloquim Publicalions, 15). Zbl0005.40003JFM58.0420.02

Citations in EuDML Documents

  1. Raoul Bott, Report on the fixed point formula
  2. P. Bolley, J. Camus, C. Mattera, Analyticité microlocale et itères d'opérateurs
  3. M. Kashiwara, T. Kawai, On the boundary value problem for the elliptic system of linear differential equations
  4. Tamar Burak, Fractional powers of elliptic differential operators
  5. Guy Patissier, Sur les fonctions d'un opérateur pseudo-différentiel elliptique
  6. Serge Alinhac, Caractérisation d'espaces de fonctions analytiques et non quasi-analytiques sur une variété à bord
  7. B. Hanouzet, Caractérisation de classes de fonctions C par des itères d’opérateurs elliptiques dégénérés sur des ouverts irréguliers
  8. P. Bolley, J. Camus, Powers and Gevrey's Regularity for a System of Differential Operators
  9. Pierre Bolley, Jacques Camus, Powers and Gevrey's regularity for a system of differential operators
  10. M. S. Baouendi, C. Goulaouic, Problèmes de Cauchy pseudo-différentiels analytiques non linéaires

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.